# SDR DALA2023042703305

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 27,382 hours, 17,387 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4174500) AFTER LANDING MAIN ELECTRIC TRIM WAS FROZEN AND WOULD NOT RESPOND TO TRIM INPUTS ON EITHER YOKE. REMOVED ROD END & SLEEVE ASSEMBLY IAW B737 IPC 24-41-00-15(T.WILSON 829224). INSTALLED JACK & CRANK ROD END, OPS TEST GOOD REF B737 AMM 27-41.
